About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 942831, 8 pages
http://dx.doi.org/10.1155/2013/942831
Research Article

Bifurcation of Positive Solutions for a Class of Boundary Value Problems of Fractional Differential Inclusions

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 11 January 2013; Revised 27 February 2013; Accepted 4 March 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Yansheng Liu and Huimin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yansheng Liu and Huimin Yu, “Bifurcation of Positive Solutions for a Class of Boundary Value Problems of Fractional Differential Inclusions,” Abstract and Applied Analysis, vol. 2013, Article ID 942831, 8 pages, 2013. doi:10.1155/2013/942831